Partition relations for cardinal numbers

P. Erdős, A. Hajnal, R. Rado

Research output: Contribution to journalArticle

145 Citations (Scopus)
Original languageEnglish
Pages (from-to)93-196
Number of pages104
JournalActa Mathematica Academiae Scientiarum Hungaricae
Volume16
Issue number1-2
DOIs
Publication statusPublished - Mar 1965

Fingerprint

Partition Relation
Cardinal number

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Partition relations for cardinal numbers. / Erdős, P.; Hajnal, A.; Rado, R.

In: Acta Mathematica Academiae Scientiarum Hungaricae, Vol. 16, No. 1-2, 03.1965, p. 93-196.

Research output: Contribution to journalArticle

Erdős, P. ; Hajnal, A. ; Rado, R. / Partition relations for cardinal numbers. In: Acta Mathematica Academiae Scientiarum Hungaricae. 1965 ; Vol. 16, No. 1-2. pp. 93-196.
@article{4673f838a50c43e589a77e8400c3f8fd,
title = "Partition relations for cardinal numbers",
author = "P. Erdős and A. Hajnal and R. Rado",
year = "1965",
month = "3",
doi = "10.1007/BF01886396",
language = "English",
volume = "16",
pages = "93--196",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "1-2",

}

TY - JOUR

T1 - Partition relations for cardinal numbers

AU - Erdős, P.

AU - Hajnal, A.

AU - Rado, R.

PY - 1965/3

Y1 - 1965/3

UR - http://www.scopus.com/inward/record.url?scp=0002631350&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0002631350&partnerID=8YFLogxK

U2 - 10.1007/BF01886396

DO - 10.1007/BF01886396

M3 - Article

AN - SCOPUS:0002631350

VL - 16

SP - 93

EP - 196

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 1-2

ER -